MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAH
Medical Device Problem Codes Computer Software Problem (1112); No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump shut down at night and buttons all just stopped working.The customer had issue with insulin delivery.The customer stated that the buttons were intermittently working.The time was advancing.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device monitored for several days.Device received with intermittent button response due to flattened esc, act, up and down button dome switch.No button error alarm during testing.No unlocked j2/lcd keypad connector.Device passed self test.Device received with all operating currents within specification and passed a21 error test, rewind and displacement test.No unexpected battery power loss anomalies noted.

Brand Name
530G INSULIN PUMP MMT-751LNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10231444
Report Number2032227-2020-141428
Device Sequence Number536166
Product Code OZO
UDI-Device Identifier00643169507753
UDI-Public(01)00643169507753
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAH
Device Catalogue NumberMMT-751LNAH
Device Lot NumberA4751LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight122